- 42 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 45-year-old woman developed autoimmune meningoencephalitis following treatment with ipilimumab for melanoma. Additionally, gabapentin was also determined as a potential contributory factor in the development of some the symptoms of autoimmune meningoencephalitis [not all dosages, routes and indications stated].
The woman, who had stage IA melanoma, underwent cholecystectomy and was found to have recurrence of melanoma in gallbladder. She received whole brain radiation (WBRT) followed by a stereotactic radio surgery. Thereafter, she started receiving IV ipilimumab 3 mg/kg every 3 weeks. She had also been receiving gabapentin. Nineteen days following cycle 3 of ipilimumab therapy, she developed gait imbalance, mild confusion, dizziness, persistent dull frontal headache, nausea...
- Choe JH, et al. Autoimmune meningoencephalitis in a melanoma patient treated with ipilimumab. Immunotherapy 8: 1163-1167, No. 10, Oct 2016. Available from: URL: http://doi.org/10.2217/imt-2016-0058 - USA